MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 HUBLESS SILICONE FLAT DRAIN; SILICONE DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 HUBLESS SILICONE FLAT DRAIN; SILICONE DRAIN
Catalog Number 0070440
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the was a strand of hair in the packaging of the drain.
 
Event or Problem Description
It was reported that there was a strand of hair in the drain package.
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.The device used for the treatment.The device would not meet the specifications, and was affected by the reported failure.Visual evaluation of the returned sample noted that one opened (in original packaging), unused silicone flat drain.It was noted that there was a long curly hair within the package on top of the tubing portion of the drain.Although the reported event was confirmed, the root cause could not be determined.A potential root cause of this failure could be due to a defective /contaminated components from the supplier.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was not performed due to the labelling could not prevent the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HUBLESS SILICONE FLAT DRAIN
Common Device Name
SILICONE DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10070858
Report Number1018233-2020-03269
Device Sequence Number14358206
Product Code GBX
UDI-Device Identifier00801741090769
UDI-Public(01)00801741090769
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number0070440
Device Lot NumberNGDZ1061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1